SciELO - Scientific Electronic Library Online

 
vol.14 número1Univariate right fractional Ostrowski inequalitiesRemarks on cotype and absolutely summing multilinear operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Cubo (Temuco)

versão On-line ISSN 0719-0646

Resumo

WOLF, Elke. Integral composition operators between weighted Bergman spaces and weighted Bloch type spaces. Cubo [online]. 2012, vol.14, n.1, pp. 09-19. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462012000100002.

We characterize boundedness and compactness of integral composition operators acting between weighted Bergman spaces Av,p and weighted Bloch type spaces Bw.

Palavras-chave : Weighted Bergman spaces; integral composition operator; weighted Bloch type spaces.

        · resumo em Espanhol     · texto em Inglês     · pdf em Inglês